Journal article icon

Journal article

Backward stochastic dynamics on a filtered probability space

Abstract:

We demonstrate that backward stochastic differential equations (BSDE) may be reformulated as ordinary functional differential equations on certain path spaces. In this framework, neither It\^{o}'s integrals nor martingale representation formulate are needed. This approach provides new tools for the study of BSDE, and is particularly useful for the study of BSDE with partial information. The approach allows us to study the following type of backward stochastic differential equations: \[dY_t^j=...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1214/10-AOP588

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Oxford-Man
Role:
Author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
Annals of Probability
Volume:
39
Issue:
4
Pages:
1422-1448
Publication date:
2009-04-02
DOI:
ISSN:
0091-1798
URN:
uuid:5ca9e176-3c5e-4003-bb8c-fa631107847f
Source identifiers:
179400
Local pid:
pubs:179400
Language:
English
Keywords:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP